Alert archive / Tennessee / Flash Flood Watches in 2018
Flash Flood Watch 3, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Sep 23, 2018, 3:03 PM CDT for 32 counties in Tennessee. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2018, 3:03 PM CDT (20:03 UTC)
- Expired
- Sep 24, 2018, 7:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 32 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865 WGUS64 KOHX 232003 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 303 PM CDT Sun Sep 23 2018 ...Flash flood Watch Through Monday... .Periods of showers and thunderstorms with heavy downpours will continue across Middle Tennessee. A stalled front will be the focus for the rainfall. 1 to 2 inches of rain has fallen recently over much of the area, with over 6 inches in a few spots. Another 1 to 3 inches is expected through Monday with locally greater amounts. Where very heavy rain falls in a short time period, flash flooding will become a problem. Street flooding may become widespread. Localized flooding of low lying areas and small streams could occur. Additional showers and thunderstorms are expected Tuesday and Wednesday. This Flash Flood Watch may need to be extended. TNZ005>011-023>034-056>064-075-093>095-240500- /O.NEW.KOHX.FF.A.0003.180923T2003Z-180925T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 303 PM CDT Sun Sep 23 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Nashville has issued a * Flash Flood Watch for a portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Fentress, Giles, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Through Monday evening * Periods of showers and thunderstorms with heavy downpours could cause flash flooding across Middle Tennessee. 1 to 2 inch amounts have been common so far. Another 1 to 3 inches will fall through Monday, but locally greater rainfall totals are likely. * Locations most likely to be impacted include streets, low lying areas, poor drainage areas, and along small creeks and streams. The heavy downpours could cause water levels to rise very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 13
3 follow-up statements
263 WGUS64 KOHX 240347 FFAOHX Flood Watch National Weather Service Nashville TN 1047 PM CDT Sun Sep 23 2018 ...Flash Flood Watch Through Monday... .Periods of showers and thunderstorms with heavy downpours will continue across Middle Tennessee. A stalled front will be the focus for the rainfall. 1 to 4 inches of rain has fallen recently over much of the area, with over 6 inches in a few spots. Another 1 to 3 inches is expected through Monday...with locally greater amounts. Where very heavy rain falls in a short time period, flash flooding will become a problem. Street flooding may become widespread. Localized flooding of low lying areas and small streams could occur. Additional showers and thunderstorms are expected Tuesday and Wednesday. This Flash Flood Watch may need to be extended. TNZ005>011-023>034-056>064-075-093>095-241300- /O.CON.KOHX.FF.A.0003.000000T0000Z-180925T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1047 PM CDT Sun Sep 23 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Fentress, Giles, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Through Monday evening * Periods of showers and thunderstorms with heavy downpours could cause flash flooding across Middle Tennessee. 1 to 4 inch amounts have been common so far. Another 1 to 3 inches will fall through Monday, but locally greater rainfall totals are likely. * Locations most likely to be impacted include streets, low lying areas, poor drainage areas, and along small creeks and streams. The heavy downpours could cause water levels to rise very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
837 WGUS64 KOHX 240802 FFAOHX Flood Watch National Weather Service Nashville TN 302 AM CDT Mon Sep 24 2018 ...Flash Flood Watch through This Evening... .Periods of showers and thunderstorms with heavy downpours will continue across Middle Tennessee. A stalled front will be the focus for the rainfall. 1 to 4 inches of rain has fallen recently over much of the area, with over 6 inches in a few spots. Another 1 to 3 inches is expected through today, with locally greater amounts. Where very heavy rain falls in a short time period, flash flooding will become a problem. Street flooding may become widespread. Localized flooding of low lying areas and small streams could occur. Additional showers and thunderstorms are expected Tuesday and Wednesday. This Flash Flood Watch may need to be extended. TNZ005>011-023>034-056>064-075-093>095-242000- /O.CON.KOHX.FF.A.0003.000000T0000Z-180925T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 302 AM CDT Mon Sep 24 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Fentress, Giles, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Through this evening * Periods of showers and thunderstorms with heavy downpours could cause flash flooding across Middle Tennessee. 1 to 4 inch amounts have been common so far. Another 1 to 3 inches will fall through today, but locally greater rainfall totals are likely. * Locations most likely to be impacted include streets, low lying areas, poor drainage areas, and along small creeks and streams. The heavy downpours could cause water levels to rise very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 27
947 WGUS64 KOHX 241938 FFAOHX Flood Watch National Weather Service Nashville TN 238 PM CDT Mon Sep 24 2018 ...Flash Flood Watch continues through this evening... .Periods of showers and thunderstorms with moderate to heavy rain will continue across Middle Tennessee into this evening before tapering off. Rainfall reports and radar estimates indicate much of the area has received 2 to over 8 inches of rain since Friday. An additional 1 to 2 inches of rain is possible in some areas through this evening. Where heavy rain falls in a short period of time, flash flooding will be possible on roads, low lying areas, and small creeks and streams. Scattered showers and thunderstorms are expected again on Tuesday, but more widespread showers and storms with heavy rain are likely on Wednesday - and another Flash Flood Watch may be needed. TNZ005>011-023>034-056>064-075-093>095-250000- /O.CON.KOHX.FF.A.0003.000000T0000Z-180925T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 238 PM CDT Mon Sep 24 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Fentress, Giles, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Until 7 PM CDT this evening * Periods of showers and thunderstorms with moderate to heavy rain may cause flash flooding through this evening. Rainfall totals since Friday have reached 2 to over 8 inches across much of Middle Tennessee. Additional rainfall amounts of 1 to 2 inches are possible into this evening before rain tapers off. * Locations most likely to be impacted include streets, low lying areas, poor drainage areas, and small creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Shamburger
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Sep 23, 2:47 PM CDT, 16 minutes earlier.
Area forecast discussion, Sep 23, 2:47 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 247 PM CDT Sun Sep 23 2018 .DISCUSSION... Showers and thunderstorms with heavy downpours have been moving across parts of Middle Tennessee. No major flooding has been reported so far, but our concerns for flash flooding with incoming rainfall have increased enough for issuance of a Flash Flood Watch. The watch will cover most of the area. Parts of the Plateau will be excluded with lower amounts expected. Many parts of the watch area have had 1-2 inches of rain, with some 6+ inch totals in the southwest. Over the next 24 hours we expect additional widespread 1-3 inches, with locally heavier amounts. The intensity of the downpours is really the main concern. So far, creeks and soils have been able to handle the rain that has fallen, and another inch or 2 can likely be absorbed. but when more than 1 inch of rain falls in a very short time, flash flooding can occur. As each round of showers and storms crosses an area, the potential for flash flooding increases. This will impact mainly streets, low lying areas, and small streams. We are not expecting flooding on major rivers at this time. Why all the rain? Deep moisture will continue to spread across a stalled frontal zone over Middle Tennessee. Multiple low pressure waves will move up from the Lower Ms Valley during the next 24 hours, with the strongest wave impacting the northwest half of our area Monday morning. This will create a very wet, sloppy start to the work week. In addition to heavy rainfall, a few thunderstorms could become strong on Monday. This potential is highly conditional- depending on any breaks in the rainfall and heating. There will be adequate low level shear to yield some rotating storms if enough instability can be realized. Confidence is low, so we will just have to monitor radar trends closely tomorrow. Looking ahead to Tuesday and Wednesday, very moist conditions remain in place, but the surface boundary will lift well north of our area. There will continue to be a good chance for showers and thunderstorms, but perhaps not quite the focused heavy rainfall amounts we are expecting for tonight and Monday. If conditions warrant, the Flash Flood Watch may be extended. There will also be greater instability Tuesday and Wednesday, so a few strong to marginally severe thunderstorms could occur. Wednesday will mark the beginning of a transition as a front gradually moves through the area, pushing showers and thunderstorms to the southeast. Complete drying will not occur until Friday, but good news that the weekend looks dry. && .AVIATION... 12Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Surface boundary has moved south of Middle Tennessee this morning. However, an inverted 850 mb trough situated just to our northwest is providing the focus for ongoing precipitation. The heaviest and longest-lasting rain will occur to the north and west of Nashville. Eastern and southern portions of the mid state will experience less rain today and tonight and generally better ceilings owing to slightly less moisture. There is a small chance of thunderstorms with this system, but the chance is so low that the TAF's will only mention RA. Look for gradually improving ceilings later today and overnight all terminals. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 77 71 83 70 / 90 100 60 60 80 Clarksville 67 77 70 81 68 / 100 100 60 70 80 Crossville 65 74 67 79 68 / 80 90 90 60 70 Columbia 68 79 70 82 69 / 90 100 60 60 80 Lawrenceburg 67 80 69 83 69 / 80 80 60 60 80 Waverly 67 77 70 81 68 / 100 100 60 70 80 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday evening for Bedford-Cannon- Cheatham-Clay-Davidson-De Kalb-Dickson-Fentress-Giles-Hickman- Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Wayne-Williamson-Wilson. && DISCUSSION......13 AVIATION........Shamburger
Hazardous weather outlook, Sep 23, 5:08 AM CDT, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 508 AM CDT Sun Sep 23 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-241015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 508 AM CDT Sun Sep 23 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Flash flooding may become an issue as some areas have already received 2 to 6 inches of rain since Friday. An additional 1 to 2 inches is possible today and tonight, and while there is low confidence on the exact location of the heaviest rain, training storms will increase the flooding risk. .DAYS TWO THROUGH SEVEN...Monday through Saturday The atmosphere is expected to become slightly more unstable on Monday and Tuesday. More widespread thunderstorms may occur, a few of which could become strong with gusty winds. The current wet period will last through Wednesday, and so the ongoing threat of flooding remains. Rainfall totals from Sunday through Wednesday are expected to range from more than 1 inch along the Cumberland Plateau to in excess of 4 inches around Clarksville, Waverly and Land-between-the-Lakes. .SPOTTER INFORMATION STATEMENT... Spotter activation may become necessary for rainfall measurements and flooding reports today through Wednesday.
In the hours before
Local storm report, Sep 23, 11:19 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 AM CDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM FLOOD 2 ENE SPRING HILL 35.75N 86.89W
09/23/2018 WILLIAMSON TN SOCIAL MEDIA
SPRING HILL POLICE TWEETED THAT DUPLEX ROAD IS CLOSED
DUE TO FLOODING BETWEEN COCHRAN TRACE AND BAKER SPRINGS
LANE
&&
EVENT NUMBER OHX1800373
SHAMBURGERSpecial weather statement, Sep 23, 12:59 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
1259 PM CDT SUN SEP 23 2018
TNZ058-094-231830-
Lawrence TN-Lewis TN-
1259 PM CDT SUN SEP 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND
NORTHWESTERN LAWRENCE COUNTIES UNTIL 130 PM CDT...
At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Hohenwald, moving northeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern Lewis
and northwestern Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3540 8758 3541 8759 3542 8760 3559 8746
3547 8730 3535 8751
TIME...MOT...LOC 1759Z 226DEG 15KT 3540 8756
ShamburgerSpecial weather statement, Sep 23, 1:36 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Nashville TN 136 PM CDT SUN SEP 23 2018 TNZ058-060-094-231900- Lawrence TN-Lewis TN-Maury TN- 136 PM CDT SUN SEP 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS...SOUTHWESTERN MAURY AND NORTHEASTERN LAWRENCE COUNTIES UNTIL 200 PM CDT... At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near Summertown, or 8 miles north of Lawrenceburg, moving northeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mount Pleasant, Summertown and Henryville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3531 8739 3537 8749 3557 8731 3547 8715 TIME...MOT...LOC 1835Z 222DEG 10KT 3536 8738 Shamburger
Special weather statement, Sep 23, 1:59 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Nashville TN 159 PM CDT SUN SEP 23 2018 TNZ060-094-095-231930- Lawrence TN-Maury TN-Giles TN- 159 PM CDT SUN SEP 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAURY... NORTHEASTERN LAWRENCE AND NORTHWESTERN GILES COUNTIES UNTIL 230 PM CDT... At 159 PM CDT, Doppler radar was tracking a strong thunderstorm near Summertown, or 9 miles north of Lawrenceburg, moving northeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Summertown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3534 8733 3539 8737 3553 8719 3539 8707 TIME...MOT...LOC 1859Z 232DEG 9KT 3539 8732 Shamburger
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 9:54 AM CDT | Areal Flood Advisory | OHX | Maury | 2 hr |
| Sep 23, 10:56 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson, Wilson | 3 hr |
| Sep 23, 12:36 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry, Wayne | 3 hr |
| Sep 23, 12:56 PM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, White | 2 hr |
| Sep 23, 12:59 PM CDT | Special Weather Statement | OHX | Lewis | 31 min |
| Sep 23, 1:36 PM CDT | Special Weather Statement | OHX | Lewis | 24 min |
| Sep 23, 1:59 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Sep 23, 2:17 PM CDT | Areal Flood Advisory | OHX | Maury | 3 hr |
| Sep 23, 2:28 PM CDT | Areal Flood Advisory | OHX | Lawrence | 3 hr |
| Sep 23, 5:31 PM CDT | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 3 more | 3 hr |
Nearby
Flash Flood Watches in Tennessee, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.